A variance reduction technique using a quantized Brownian motion as a control variate

Antoine Lejay 1, 2, 3 Victor Reutenauer 4
1 Probabilités et statistiques
IECL - Institut Élie Cartan de Lorraine
3 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : This article presents a new variance reduction technique for diffusion processes where a control variate is constructed using a quantization of the coefficients of the Karhunen-Loève decomposition of the underlying Brownian motion. This method may be indeed used for other Gaussian processes.
Type de document :
Article dans une revue
The Journal of Computational Finance, Incisive Media, 2012, 16 (2), pp.61-84
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00393749
Contributeur : Antoine Lejay <>
Soumis le : lundi 8 novembre 2010 - 18:27:04
Dernière modification le : vendredi 12 janvier 2018 - 02:00:27
Document(s) archivé(s) le : jeudi 1 décembre 2016 - 20:55:29

Fichier

reduction-variance-quantizatio...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00393749, version 3

Collections

Citation

Antoine Lejay, Victor Reutenauer. A variance reduction technique using a quantized Brownian motion as a control variate. The Journal of Computational Finance, Incisive Media, 2012, 16 (2), pp.61-84. 〈inria-00393749v3〉

Partager

Métriques

Consultations de la notice

467

Téléchargements de fichiers

183